REAL

Unitary subgroup of the multiplicative group of a modular group algebra of a finite abelian p-group

Bódi, Béla and Szakács, Attila (1989) Unitary subgroup of the multiplicative group of a modular group algebra of a finite abelian p-group. Mathematical Notes, 45 (5-6). pp. 445-450. ISSN 0001-4346 (print), 1573-8876 (online)

[img] PDF
1036394.pdf
Restricted to Registered users only

Download (416Kb) | Request a copy
Item Type: Article
Additional Information: A Mathematical Notes az angol fordítása a Matematicheskie Zametki című, orosz nyelvű folyóiratnak [Russian Academy of Sciences (RAS)]
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 15 Nov 2012 12:27
Last Modified: 15 Nov 2012 12:27
URI: http://real.mtak.hu/id/eprint/3380

Actions (login required)

View Item View Item